Header

UZH-Logo

Maintenance Infos

Weak-strong uniqueness for measure-valued solutions


Breinier, Y; De Lellis, C; Székelyhidi Jr, L (2011). Weak-strong uniqueness for measure-valued solutions. Communications in Mathematical Physics, 305(2):351-361.

Abstract

We prove the weak-strong uniqueness for measure-valued solutions
of the incompressible Euler equations. These were introduced by R.DiPerna
and A.Majda in their landmark paper [10], where in particular global existence
to any L2 initial data was proven. Whether measure-valued solutions agree
with classical solutions if the latter exist has apparently remained open.
We also show that DiPerna's measure-valued solutions to systems of con-
servation laws have the weak-strong uniqueness property.

Abstract

We prove the weak-strong uniqueness for measure-valued solutions
of the incompressible Euler equations. These were introduced by R.DiPerna
and A.Majda in their landmark paper [10], where in particular global existence
to any L2 initial data was proven. Whether measure-valued solutions agree
with classical solutions if the latter exist has apparently remained open.
We also show that DiPerna's measure-valued solutions to systems of con-
servation laws have the weak-strong uniqueness property.

Statistics

Citations

21 citations in Web of Science®
22 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

43 downloads since deposited on 11 Aug 2011
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:2011
Deposited On:11 Aug 2011 14:50
Last Modified:17 Dec 2017 06:02
Publisher:Springer
ISSN:0010-3616
Publisher DOI:https://doi.org/10.1007/s00220-011-1267-0
Related URLs:http://arxiv.org/abs/0912.1028v1

Download

Download PDF  'Weak-strong uniqueness for measure-valued solutions'.
Preview
Filetype: PDF
Size: 151kB
View at publisher